Resonance theory for periodic Schrödinger operators
Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 1, pp. 27-54.
@article{BSMF_1990__118_1_27_0,
     author = {G\'erard, Christian},
     title = {Resonance theory for periodic {Schr\"odinger} operators},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {27--54},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {1},
     year = {1990},
     doi = {10.24033/bsmf.2134},
     mrnumber = {91h:35231},
     zbl = {0723.35059},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2134/}
}
TY  - JOUR
AU  - Gérard, Christian
TI  - Resonance theory for periodic Schrödinger operators
JO  - Bulletin de la Société Mathématique de France
PY  - 1990
SP  - 27
EP  - 54
VL  - 118
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2134/
DO  - 10.24033/bsmf.2134
LA  - en
ID  - BSMF_1990__118_1_27_0
ER  - 
%0 Journal Article
%A Gérard, Christian
%T Resonance theory for periodic Schrödinger operators
%J Bulletin de la Société Mathématique de France
%D 1990
%P 27-54
%V 118
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2134/
%R 10.24033/bsmf.2134
%G en
%F BSMF_1990__118_1_27_0
Gérard, Christian. Resonance theory for periodic Schrödinger operators. Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 1, pp. 27-54. doi : 10.24033/bsmf.2134. http://www.numdam.org/articles/10.24033/bsmf.2134/

[B-C] Balslev (E.) and Combes (J.M.). - Spectral Theory of many-body Schrödinger operators with dilation analytic interactions, Comm. Math. Phys., t. 22, 1971, p. 280-294. | MR | Zbl

[B] Bentosela (F.). - Scattering for impurities in a crystal, Comm. Math. Phys., t. 46, 1976, p. 153-166. | MR

[B-P] Bros (J.) and Pesenti (D.). - Fredholm resolvents of meromorphic kernels with complex parameters : a Landau singularity and the associated equations of type U in a non holonomic case, J. Math. Pures Appl. (9), t. 62, 1983, p. 215-252. | MR | Zbl

[C] Callaway (J.). - Quantum theory of the solid state. - Academic Press, New York and London, 1974.

[F-F-L-P] Fotiadi (D.), Froissart (M.), Lascoux (J.) and Pham (F.). - Applications of an isotopy theorem, Topology, t. 4, 1965, p. 159-191. | MR | Zbl

[F-K] Fukuda (T.) and Kobayashi (T.). - A local isotopy lemma, Tokyo J. Math., t. 5(1), 1982, p. 31-36. | MR | Zbl

[Ge] Gerard (C.). - Resonance Theory in atom-surface scattering, to appear in Comm. Math. Phys. | Zbl

[Hi1] Hironaka (H.). - Stratification and flatness. - Oslo, Proceedings of the Nordic Summer School, 1976. | Zbl

[Hi2] Hironaka (H.). - Bimeromorphic smoothing of complex analytic space, Acta Math. Vietnam., t. 2 n° 2, 1977, p. 1-35. | MR | Zbl

[K] Kobayashi. - On the singularities of the solution to the Cauchy problem with singular data in the complex domain, Math. Ann., t. 269, 1984, p. 217-234. | MR | Zbl

[L] Leray (J.). - Le calcul différentiel et intégral sur une variété analytique complexe, Bull. Soc. Math. France, t. 87, 1959, p. 81-180. | Numdam | MR | Zbl

[Me] Mercier (D.J.). - Théorèmes de régularité de type Nilsson, Thèse de doctorat de l'Université de Nice, 1984.

[Mi] Milnor (J.). - Singular points of complex hypersurfaces. - Princeton Univ. Press, 1968. | MR | Zbl

[P] Pham (F.). - Introduction à l'étude topologique des singularités de Landau. Mémorial des sciences mathématiques n° 164. - Gauthier-Villars Paris, 1967. | MR | Zbl

[Re-Si] Reed (M.) and Simon (B.). - Methods of Modern Mathematical Physics, vol. III and IV. - Academic Press London, 1978.

[S] Sikorski (R.). - The determinant theory in Banach spaces, Colloq. Math., t. 8, 1961, p. 141-198. | MR | Zbl

[Si] Simon (B.). - Trace ideals and their applications, [London Math. Soc. Lect. Notes n° 35], Cambridge Univ. Press, 1979. | MR | Zbl

[Sk] Skriganov (M.M.). - Geometric and arithmetic methods in the spectral theory of multi-dimensional periodic operators, [Proceedings of Steklov Institute of Mathematics n° 2], 1987. | MR | Zbl

[T] Thomas (L.E.). - Time dependent approach to scattering from impurities in a crystal, Comm. Math. Phys., t. 33, 1973, p. 335-343. | MR

[W] Wilcox (C.). - Theory of Bloch waves, J. Analyse Math., t. 33, 1978, p. 146-167. | MR | Zbl

Cited by Sources: